An analytical approach for the scattering of SH waves by a symmetrical V-shaped canyon: deep case
Article first published online: 14 OCT 2010
© 2010 The Authors Geophysical Journal International © 2010 RAS
Geophysical Journal International
Volume 183, Issue 3, pages 1501–1511, December 2010
How to Cite
Tsaur, D.-H., Chang, K.-H. and Hsu, M.-S. (2010), An analytical approach for the scattering of SH waves by a symmetrical V-shaped canyon: deep case. Geophysical Journal International, 183: 1501–1511. doi: 10.1111/j.1365-246X.2010.04806.x
- Issue published online: 15 NOV 2010
- Article first published online: 14 OCT 2010
- Accepted 2010 September 8. Received 2010 September 6; in original form 2010 July 17
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!